MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM UNIPLANAR SCREW 6.35 X 4.35 X 35MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM UNIPLANAR SCREW 6.35 X 4.35 X 35MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179988435
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: osh, kwq, mnh, mni, kwp.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Photo investigation: the device was not returned.A photo-investigation was performed on the images located in pc attachment ¿(b)(4)".Upon inspecting the images provided, it was observed the threaded portion of the screw was broken in two pieces.However, the root cause of the breakage cannot be determined based on the available image.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Conclusion: the complaint condition can be confirmed during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the screw was broken, patient had marfan's syndrome.The patient need's a revision surgery.This report is for one (1) expedium spine system uniplanar screw 6.35 x 4.35 x 35mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
EXPEDIUM SPINE SYSTEM UNIPLANAR SCREW 6.35 X 4.35 X 35MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12586850
Report Number1526439-2021-02119
Device Sequence Number11739340
Product Code NKB
UDI-Device Identifier10705034092959
UDI-Public(01)10705034092959
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179988435
Device Catalogue Number179988435
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/06/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR